# SDR 95ZZZX2389

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6400T
- Make and model: Cessna 150
- Aircraft serial: 17800
- Engine: Amtr O200
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10203
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE HAD MINOR OIL LEAK FOR APPROXIMATELY 100 HOURS.  IN ONE WEEK, OIL LEAK BECAME SEVERE.  FOUND NR 2 CYLINDER BARREL CRACKED ABOUT 4 INCHES FORM BASE OF CYLINDER.  CYLNDER HELD 74 POUNDS OF COMPRESSION.  SUBMITTER IS OF THE OPINION THE CRACK WAS CAUSED FROM A MANUFACTURING DEFECT.
